Relationship Between Plantar Fasciitis And Estrogen Blockers And/or Chemotherapy?

Question

Asked by angelyn

Relationship Between Plantar Fasciitis And Estrogen Blockers And/or Chemotherapy?

Ever since I started on aromasin after chemotherapy for breast cancer, my feet and legs hurt all the time. I've asked podiatrists and oncologists but noone knows of a relationship.

Answer

Angelyn, If the chemo you had included Taxol or Taxotere, another possible cause of your pain could be nerve damage from the taxane drug. It's called neuropathy, and it's usually in the hands and feet, but I have heard some people say that theirs extended into their legs. Like PJ, I'm surprised that your oncologist doesn't see this as a possible side effect of the Aromasin or chemo. When I had plantar fascitis (from overuse--not cancer-related), the doctor prescribed exercises and stretches that helped tremendously.